# SDR SWAA2022071427508

- Difficulty date: July 10, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 55,721 hours, 33,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Pax Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT COVER ON FWD SERVICE DOOR OFF / [01] INSTALLED EMERGENCY EXIT LIGHT ASSY FWD SERVICE DOOR . A/C OK TO CONTINUE;[02] ADDED SIGN-OFF: INSTALLED EMERGENCY EXIT LIGHT ASSY FWD SERVICE DOOR PER AMM 33-51-00. A/C OK TO CONTINUE
